# SDR UPS05844767

- Difficulty date: June 8, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B003501
- Condition: Corroded
- Location: Sta375 Rbl59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2. HEAVY CORROSION IN SEAT TRACK ALONG RBL 59 STA 375-420.  REMOVED AND FABRICATED SEAT TRACK PER DWG S2400463.  INSTALLED FABBED SEAT TRACK AT STA 375-420 PER SRM 53-2-3.
